Alert archive / Mississippi / Special Weather Statements in 2018

Special Weather Statement, NWS Jackson, MS

February 21, 2018Madison County, Mississippi

NWS Jackson, MS issued this special weather statement at Feb 21, 2018, 6:02 PM CST for Madison County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2018, 6:02 PM CST (00:02 UTC)
Expired
Feb 21, 2018, 6:30 PM CST
In force
28 min
Issued by
NWS Jackson, MS

County Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 21 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

068 
WWUS84 KJAN 220002
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
602 PM CST WED FEB 21 2018
 
MSZ043-049-220030-
Rankin MS-Madison MS-
602 PM CST WED FEB 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 630 PM CST...

At 602 PM CST, Meteorologists were tracking a strong thunderstorm
over Fannin, or 9 miles north of Brandon, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goshen Springs and Pisgah around 610 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3231 8993 3240 9007 3264 8991 3258 8978
      3249 8976
TIME...MOT...LOC 0002Z 210DEG 29KT 3241 8995 

$$

TW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Feb 21, 4:10 PM CST, 1 hour 52 minutes earlier.

Area forecast discussion, Feb 21, 4:10 PM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
410 PM CST Wed Feb 21 2018

...UNSEASONABLE WARMTH CONTINUING WITH FLOODING POSSIBLE IN THE
DELTA THROUGH EARLY THURSDAY...

.DISCUSSION...
Tonight and Thursday: Mid afternoon surface analysis had a nearly
stationary front near a Eupora Mississippi to Winnsboro Louisiana
line. An MCV was noted over our northeast Louisiana parishes
tracking ease northeast along this front. Local radars continued to
show most of the rainfall across our area along and behind this
boundary. There remains a low chance of severe storms along and just
ahead of this boundary through this afternoon. Damaging wind gusts
and a brief tornado or two remain the main threats although heavy
rainfall will also accompany the strongest storms. The severe storm
threat will end by this evening and no additional Tornado Watches
are expected. The flash flood threat will continue into Thursday
morning however, generally northwest of a Greenwood Mississippi to
Winnsboro Louisiana line. The stalled front will move back to the
northwest Thursday as surface and mid level ridging strengthen back
over the area from the east. Otherwise a warmer than normal and
moister than normal airmass will remain much of east Mississippi
spreading west again Thursday. Near record afternoon highs and
record warm morning lows will likely be set again and several sites.
/22/

Tomorrow Night through Friday:

The boundary that has been continuing to dump an abundant amount of
rainfall to our northwest will retreat to the north come late
Thursday/Friday morning. A few scattered rain showers can't be ruled
out Friday during the day but the majority of the region will be
dry. Sticky conditions on Friday however can't be avoid as dewpoints
linger in the mid 60s; high temperatures will be in the upper 70s.

Saturday, ahead of the cold front, is expected to be very windy
after sunrise as the atmosphere starts to mix and bring strong winds
aloft to the surface. Model soundings show winds aloft 35-45kts
around 850mbs. Sustain winds from the south of 20-25kts with gusts
to 30-35kts are being highlighted during the Saturday afternoon
period. Don't be surprised if a limited threat for high wind comes
out in the next 24 hours. With strong warm advection, temperatures
will once again over achieve and be in the mid-80s south of I-20 and
upper 70s to the north.

Late Saturday evening and early Sunday morning hours is when an
upper level trough moves in from our west along with deep low level
low positions in the Great Plains. A higher chance of severe storms
during this time period has been highlighted by SPC several days in
advance. The combination of steep mid-level lapse rates, over 1000
Joules/km of CAPE, sufficient surface to 6km shear (above 30kts),
and helicity values over 150 m2/s2 some areas creates the danger for
hazardous conditions. A limited threat for storms has already been
highlighted in our HWO. Before sunrise storms are expected to push
out to the southeast and lingering rain showers will prevail. Skies
are expected to clear out Sunday morning in the Northern Delta,
however clouds and scattered rain showers to our southeast may stick
around as the front stalls near the coast. Monday afternoon into
Tuesday high pressure to our northeast will building and light rain
showers will continue to push towards the coast.

The middle of next week another surface low will develop over
Oklahoma and scattered rain showers and isolated thunderstorms are
expected to develop Tuesday evening into Thursday. If you are
looking for a break from rain, the later of next week looks pleasant
as a strong surface high develops in Central Canada. Cooler
temperatures may once again make an appearance.  /SKH/

&&

.AVIATION...
18Z TAF discussion:
MVFR cigs with -RA were observed at GLH at 18Z while VFR conds
were observed elsewhere. MVFR cigs wl remain psbl this aftn at
GLH-GWO with -SHRA and vcty TSRA activity wl affect HKS and JAN
this aftn as well. Rain wl become more confined to the nw tonight
while cigs gradually lower to MVFR then IFR areawide by 10Z. IFR
cigs wl be slow to improve Thu becoming MVFR areawide by 17Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       66  83  64  78 /  72  50  14  24
Meridian      63  83  61  79 /  44  16  13  19
Vicksburg     63  80  65  79 /  91  75  19  26
Hattiesburg   65  83  62  79 /  27  12  15  24
Natchez       67  81  66  79 /  79  69  18  26
Greenville    55  69  63  76 / 100  92  24  29
Greenwood     62  77  64  77 /  95  80  20  26

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-034-
     035-040-041.

LA...Flash Flood Watch through Thursday morning for LAZ007>009-015-
     016-023-025.

AR...Flash Flood Watch through Thursday morning for ARZ074-075.

&&

12/22
Hazardous weather outlook, Feb 21, 5:42 PM CST, 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
542 PM CST Wed Feb 21 2018

ARZ074-075-MSZ018-222345-
Ashley-Chicot-Bolivar-
542 PM CST Wed Feb 21 2018

This hazardous weather outlook is for portions of southeast
Arkansas, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Elevated
TIMING...Tonight through Thursday

Heavy rain and thunderstorms resulting in flash flooding and
additional river flooding are expected this afternoon and tonight.
Total rainfall amounts of 3 to 5 inches are expected, with locally
higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms capable of producing damaging wind gusts and
a few tornadoes are possible across the region late Saturday
afternoon through early Sunday morning. This potential weather
event is still several days away and the timing and impacts will
likely be adjusted in later forecasts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

LAZ007>009-015-016-023-MSZ019-034-035-040-041-222345-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Sunflower-Washington-Humphreys-Issaquena-Sharkey-
542 PM CST Wed Feb 21 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, northwest Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Elevated
TIMING...Mainly Tonight

Heavy rain and thunderstorms resulting in flash flooding and
additional river flooding are expected this afternoon and tonight.
Total rainfall amounts of 3 to 5 inches are expected, with locally
higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms capable of producing damaging wind gusts and
a few tornadoes are possible across the region late Saturday
afternoon through early Sunday morning. This potential weather
event is still several days away and the timing and impacts will
likely be adjusted in later forecasts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

MSZ028>033-037>039-043>045-048>050-054-059>061-222345-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-
Noxubee-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Copiah-
Jefferson-Adams-Franklin MS-
542 PM CST Wed Feb 21 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe storms capable of producing damaging wind gusts
are possible this afternoon. A tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday night.

LAZ024-025-MSZ027-036-042-047-053-222345-
Catahoula-Tensas-Carroll-Holmes-Yazoo-Warren-Claiborne-
542 PM CST Wed Feb 21 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Limited
TIMING...Tonight

Heavy rain and thunderstorms resulting in flash flooding and
additional river flooding are possible this afternoon and
tonight. Total rainfall amounts of 2 to 4 inches are expected,
with locally higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

LAZ026-MSZ046-051-052-055>058-062>066-072>074-222345-
Concordia-Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
542 PM CST Wed Feb 21 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, south
central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ025-026-222345-
Leflore-Grenada-
542 PM CST Wed Feb 21 2018

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Limited
TIMING...Tonight through Thursday

Heavy rain and thunderstorms resulting in flash flooding and
additional river flooding are possible this afternoon and
tonight. Total rainfall amounts of 2 to 4 inches are expected,
with locally higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms capable of producing damaging wind gusts and
a few tornadoes are possible across the region late Saturday
afternoon through early Sunday morning. This potential weather
event is still several days away and the timing and impacts will
likely be adjusted in later forecasts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

26

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Feb 21, 5:18 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
518 PM CST WED FEB 21 2018

MSZ054-055-062-063-212345-
Lawrence MS-Copiah MS-Lincoln MS-Simpson MS-
518 PM CST WED FEB 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SIMPSON...
NORTHEASTERN LINCOLN...NORTHWESTERN LAWRENCE AND SOUTHEASTERN COPIAH
COUNTIES UNTIL 545 PM CST...

At 518 PM CST, Meteorologists were tracking a strong thunderstorm
near Sontag, or 11 miles northeast of Brookhaven, moving northeast at
35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Oma around 530 PM CST.
  Rockport around 535 PM CST.

Other locations impacted by this storm include Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3159 9026 3165 9040 3193 9027 3184 9002
TIME...MOT...LOC 2318Z 211DEG 32KT 3168 9029

TW
Local storm report, Feb 21, 5:23 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      1 SSW WISNER            31.96N 91.66W
02/21/2018                   FRANKLIN           LA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS LOCALIZED FLASH
            FLOODING OVER THE NORTHERN PORTIONS OF THE
            PARISH. SOME DRIVEWAYS ARE UNDER WATER,
            ALONG WITH A PARISH ROAD.

&&
Special weather statement, Feb 21, 5:32 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
532 PM CST WED FEB 21 2018

MSZ048-049-220000-
Hinds MS-Rankin MS-
532 PM CST WED FEB 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND EAST
CENTRAL HINDS COUNTIES UNTIL 600 PM CST...

At 532 PM CST, Meteorologists were tracking a strong thunderstorm
over Richland, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Brandon and Flowood around 545 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3212 9010 3223 9024 3240 9012 3240 9007
      3244 9007 3244 9006 3235 8988
TIME...MOT...LOC 2332Z 214DEG 28KT 3222 9012

TW
Special weather statement, Feb 21, 5:39 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
539 PM CST WED FEB 21 2018

MSZ049-054-055-220030-
Copiah MS-Rankin MS-Simpson MS-
539 PM CST WED FEB 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL RANKIN...WESTERN
SIMPSON AND EAST CENTRAL COPIAH COUNTIES UNTIL 630 PM CST...

At 539 PM CST, Meteorologists were tracking a strong thunderstorm
near Rockport, or 12 miles east of Hazlehurst, moving northeast at 35
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Union and Hopewell around 550 PM CST.
  Harrisville around 555 PM CST.
  Star and Piney Woods around 610 PM CST.
  Cato and Monterey around 620 PM CST.

Other locations impacted by this storm include Braxton and
Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3178 9009 3187 9029 3220 9008 3209 8985
TIME...MOT...LOC 2339Z 211DEG 30KT 3184 9018

TW
Local storm report, Feb 21, 5:50 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     3 NNE RAYMOND           32.30N 90.39W
02/21/2018                   HINDS              MS   PUBLIC

            TREE DOWN ON CLINTON-RAYMOND RD, REPORT VIA
            SOCIAL MEDIA.

&&
Special weather statement, Feb 21, 6:02 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
602 PM CST WED FEB 21 2018

MSZ043-049-220030-
Rankin MS-Madison MS-
602 PM CST WED FEB 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 630 PM CST...

At 602 PM CST, Meteorologists were tracking a strong thunderstorm
over Fannin, or 9 miles north of Brandon, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goshen Springs and Pisgah around 610 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3231 8993 3240 9007 3264 8991 3258 8978
      3249 8976
TIME...MOT...LOC 0002Z 210DEG 29KT 3241 8995

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:25 PM CSTSpecial Weather StatementJANMadison35 min
Feb 21, 6:47 PM CSTSpecial Weather StatementJANAttala43 min
Feb 21, 7:10 PM CSTSpecial Weather StatementJANSimpson50 min
Feb 21, 7:24 PM CSTTornado WarningJANJefferson Davis, Lawrence, Simpson24 min
Feb 21, 9:28 PM CSTFlash Flood WarningJANBolivar, Sunflower, Washington6 hr
Feb 22, 2:35 AM CSTSpecial Weather StatementJANLeflore85 min
Feb 22, 3:30 AM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower, Washington5 hr
Feb 22, 7:19 AM CSTSpecial Weather StatementJANWebster26 min
Feb 22, 7:32 AM CSTFlash Flood WarningJANIssaquena, Sharkey, Warren4 hr
Feb 22, 7:39 AM CSTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 3 more4 hr
Feb 22, 8:28 AM CSTAreal Flood WarningJANBolivar, Sunflower, Washington9 hr
Feb 22, 9:16 AM CSTRiver Flood WarningJANCarroll, Leflore18 days
Feb 22, 11:42 AM CSTAreal Flood WarningJANIssaquena, Sharkey6 hr
Feb 22, 11:57 AM CSTAreal Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 2 more6 hr
Feb 22, 2:37 PM CSTRiver Flood WarningJANSharkey26 days
Feb 22, 5:29 PM CSTAreal Flood WarningJANWashington16 hr
Feb 21, 8:14 PM CSTFlash Flood WarningJANMorehouse6 hr
Feb 22, 2:10 AM CSTAreal Flood WarningJANMorehouse6 hr
Feb 22, 4:34 AM CSTFlash Flood WarningJANMorehouse6 hr
Feb 22, 11:09 AM CSTAreal Flood WarningJANFranklin, Madison6 hr
Feb 22, 12:14 PM CSTRiver Flood WarningJANFranklin76 days

Nearby

Special Weather Statements in Mississippi, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.